# SDR ASOA20121227093C

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 27,193 hours, 21,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE LAST AFT EMERGENCY AISLE PATH LIGHT STRIP WAS FOUND INOPERATIVE.  MX REPLACED THE AISLE PATH LIGHT STRIP AND OPS CHECKED GOOD.
